[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Site changes



Carolyn,
I think that she just wants to get me the best possible absorption.  While I don't appear to have scar tissue, it is obvious (more fat deposits) that I gave U in the center 4 or 5 inches of my abdomen for the past 4 years.   I always used my legs (and arms when I was young) for R and H.  I did an absorption study once comparing abdomen to legs and found absolutely no difference.  It's funny about personal mindsets, someone said they had trouble using a leg site.  That has always been my attitude too, but the hesitancy is toward abdominal sites.   Oh well, live and learn.  

Another quick plea for help with exercise!!  I leave in an hour. 

-----Original Message-----
From:	EUGLYCEMIA [SMTP:email @ redacted]
Sent:	Thursday, January 22, 1998 8:55 AM
To:	email @ redacted
Subject:	Re:  [IP] Site changes

Lori,
I am not sure why your educator thinks you should not use your abdomen because
you used ultralente before.  You do mean for U to mean ultralente insulin.
Many including myself used ultralente injecting the abdomen prior to going on
a pump.  I have been using my abdomen with my pump for 8 years now without
problem.  Is your abdomen scarred that would seem to be more of a reason to
avoid using it?  you may wish to ask your CDE more.
carolyn

Unrecognized Data: application/ms-tnef